# SDR AALA202506027021

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 24,851 hours, 9,951 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS EXTREMELY DIFFICULT TO OPEN. MAINTENANCE ADJUSTED AND PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE FLIGHT DECK DOOR WITH NO ISSUES NOTED PER AMM 52-51-00.
